# SDR 2004UALA00389

- Difficulty date: January 8, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH A SLAT DISAGREE MESSAGE. EXCESSIVE TORQUE LOAD IN SLAT DRIVE SYSTEM. ACCOMPLISHED SLAT LUBE AND PERFORMED BITE OF ALL THREE FSEU'S. FOUND NO CURRENT FAULTS. PREVIOUS FLIGHT FAULTS INDICATE LE SLAT DISAGREE WITH NO FAULTED UNIT. FOUND ROTARY ACTUATOR NR 5 INBD OVERLOAD INDICATOR POPPED. NR 5 ROTARY ACTUATOR REPLACED.
